Opuscula Mathematica
Opuscula Math. 29, no. 1 (), 81-88
Opuscula Mathematica

On the continuity of the integrable multifunctions

Abstract. The generalization of the Polovinkin theorem is studied.
Keywords: multifunctions, Riemann integral, Aumann integral, Hausdorff metric.
Mathematics Subject Classification: 26E25, 28B20.
Cite this article as:
Bożena Piątek, On the continuity of the integrable multifunctions, Opuscula Math. 29, no. 1 (2009), 81-88, http://dx.doi.org/10.7494/OpMath.2009.29.1.81
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.